Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: desipramine

Posted by CraigD on December 3, 2004, at 14:35:59

In reply to Re: desipramine, posted by ed_uk on December 3, 2004, at 14:02:42

> Hi,
> Could you describe the psychological effects that the desipramine had on you in a bit more detail.
> Regards,
> Ed.

During the night, I felt half asleep. During the day, I just felt full of despair...well focused despair.

I can't really elaborate as it was a year ago that I took it.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CraigD thread:423975